# SDR 2000UALA00356

- Difficulty date: June 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Aircraft time: 61,171 hours, 35,173 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31074107
- Part serial: 0988
- Condition: Torn
- Location: Pax Door
- Part time: 38 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF EVACUATION SLIDE A MASSIVE FABRIC FAILURE WAS SUSTAINED AT THE RELIEF VALVE ASSEMBLY WHILE INFLATING UNIT TO PROOF PRESSURE.  UNIT FAILED AT ABOUT 3.50 PSI.  SLIDE ASSEMBLY SENT TO VENDOR FOR INVESTIGATION OF FAILURE AND WARRANTY REPAIR.
